I have been on synarel nasal spray for 16 days now...at first my muscles were sore and my chest was tight (though I could breathe just fine) but then this disappeared & I felt totally fine! I havent even been a raging hormonal witch, which i was totally expecting to be lol. However, the past 3 days my body has been really aching (feels the way it does when you have the flu) and my head is banging. Ive read the leaflet and know the possible symptoms but wondering given that I felt ok and then rubbish again if its the nasal spray or maybe just a bug!
Anyway I guess my question is, is it safe to take paracetamol or ibuprofen when on synarel? My clinic is closed for christmas holidays so haven't been able to ask them. I start stimulation injections 10th January.
Thanks 😘 xx
P.S Well done everyone for making it through the pregnancy / baby / child filled festive season! Wishing you all baby dust for 2018! xxx